Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 363879, 25 pages
http://dx.doi.org/10.1155/2012/363879
Research Article

Periodic Wave Solutions and Their Limits for the Generalized KP-BBM Equation

1Department of Mathematics, South China University of Technology, Guangzhou 510640, China
2Department of Mathematics, Faculty of Sciences, Yuxi Normal University, Yuxi 653100, China

Received 17 April 2012; Accepted 15 May 2012

Academic Editor: Junjie Wei

Copyright © 2012 Ming Song and Zhengrong Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Hasibun Naher, and Farah Aini Abdullah, “New Traveling Wave Solutions by the Extended Generalized Riccati Equation Mapping Method of the -Dimensional Evolution Equation,” Journal of Applied Mathematics, vol. 2012, pp. 1–18, 2012. View at Publisher · View at Google Scholar
  • Anjan Biswas, and Ming Song, “Soliton solution and bifurcation analysis of the Zakharov–Kuznetsov–Benjamin–Bona–Mahoney equation with power law nonlinearity,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, no. 7, pp. 1676–1683, 2013. View at Publisher · View at Google Scholar
  • Chaohong Pan, and Zhengrong Liu, “Further Results on the Traveling Wave Solutions for an Integrable Equation,” Journal of Applied Mathematics, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • Ming Song, Bouthina S. Ahmed, and Anjan Biswas, “Topological Soliton Solution and Bifurcation Analysis of the Klein-Gordon-Zakharov Equation in -Dimensions with Power Law Nonlinearity,” Journal of Applied Mathematics, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Essaid Zerrad, Anjan Biswas, and Ming Song, “Bifurcation Analysis and Implicit Solution of Klein-Gordon Equation with Dual-power Law Nonlinearity in Relativistic Quantum Mechanics,” International Journal Of Nonlinear Sciences And Numerical Simulation, vol. 14, no. 5, pp. 317–322, 2013. View at Publisher · View at Google Scholar
  • Ming Song, Ming Song, Zhengrong Liu, Anjan Biswas, and Anjan Biswas, “Soliton solution and bifurcation analysis of the Kp–Benjamin–Bona–Mahoney equation with power law nonlinearity,” Nonlinear Analysis: Modelling and Control, vol. 20, no. 3, pp. 417–427, 2015. View at Publisher · View at Google Scholar